# SDR CA000306003

- Difficulty date: February 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,164 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Ring
- Part number: 68728
- Condition: Damaged
- Location: Nr 1 Brake
- Part time: 5,928 hours, 7,424 cycles
- Component: Bf Goodrich, Dhav, 214664
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, NR 1 BRAKE ASSY WAS FOUND LEAKING. MAINTENANCE REPLACED BRAKE AND AIRCRAFT RETURNED TO SERVICE.
